# SDR DALA2019071904318

- Difficulty date: July 12, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 81,190 hours, 36,712 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Faulty
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 683 2L ENTRY DOOR WILL NOT CLOSE. CORRECTIVE ACTION: REMOVED & REPLACED 2L DOOR HOLD OPEN LOCK. PER AMM 52-11. OPS CHECK GOOD. (5718678)
